# SDR SWAA2024121375583

- Difficulty date: December 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 24,573 hours, 12,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA MEGA PHONE PIECE MISSING<[01] REMOVED AND REPLACED AFT MEGA PHONE REF AMM 25-64-00
